Works matching DE "MATHEMATICAL mappings"
Results: 5000
Mapping Superpositionality in Global Ethnography.
- Published in:
- Science, Technology & Human Values, 2018, v. 43, n. 2, p. 198, doi. 10.1177/0162243917711005
- By:
- Publication type:
- Article
A Sociotechnical Framework for Governing Climate Engineering.
- Published in:
- Science, Technology & Human Values, 2016, v. 41, n. 2, p. 135, doi. 10.1177/0162243915591855
- By:
- Publication type:
- Article
APPROXIMATE 3-LIE HOMOMORPHISMS ON LIE ALGEBRA SYSTEMS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S021953051350022X
- By:
- Publication type:
- Article
ON THE STABILITY OF THE BEST REPLY MAP FOR NONCOOPERATIVE DIFFERENTIAL GAMES.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 113, doi. 10.1142/S0219530512500066
- By:
- Publication type:
- Article
POSITIVITY OF GREEN'S FUNCTIONS TO VOLTERRA INTEGRAL AND HIGHER ORDER INTEGRO-DIFFERENTIAL EQUATIONS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 405, doi. 10.1142/S0219530509001475
- By:
- Publication type:
- Article
BOUNDEDNESS OF THE MAPPING f → |f|<sup>μ</sup>, 0 < μ < 1, ON THE POSITIVE CONE OF BESOV SPACES.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 89, doi. 10.1142/S0219530505000492
- By:
- Publication type:
- Article
Stochastic feature mapping for PAC-Bayes classification.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 5, doi. 10.1007/s10994-015-5525-9
- By:
- Publication type:
- Article
Integrable Non-QRT Mappings of the Plane.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 1, p. 71, doi. 10.1007/s11005-009-0360-1
- By:
- Publication type:
- Article
A Class of Integrable and Nonintegrable Mappings and their Dynamics.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 39, doi. 10.1007/s11005-007-0200-0
- By:
- Publication type:
- Article
From Integrable Lattices to Non-QRT Mappings.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 27, doi. 10.1007/s11005-006-0103-5
- By:
- Publication type:
- Article
The Doss Trick on Symmetric Spaces.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 2, p. 115, doi. 10.1007/s11005-005-4395-7
- By:
- Publication type:
- Article
Lower Bound for Energies of Harmonic Tangent Unit-Vector Fields on Convex Polyhedra.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 169, doi. 10.1007/s11005-004-4295-2
- By:
- Publication type:
- Article
Projectively Equivariant Quantization for Differential Operators Acting on Forms.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 141, doi. 10.1007/s11005-004-4293-4
- By:
- Publication type:
- Article
Invariant Star Products of Wick Type: Classification and Quantum Momentum Mappings.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 1, doi. 10.1007/s11005-004-0614-x
- By:
- Publication type:
- Article
On the Inverse Mapping of the Formal Symplectic Groupoid of a Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 1, p. 43, doi. 10.1007/s11005-004-0610-1
- By:
- Publication type:
- Article
Stochastic Evolutions in Superspace and Superconformal Field Theory.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 1, p. 41, doi. 10.1007/s11005-004-5100-y
- By:
- Publication type:
- Article
Gaussian mapping of chemical fragments in ligand binding sites.
- Published in:
- Journal of Computer-Aided Molecular Design, 2004, v. 18, n. 2, p. 101, doi. 10.1023/B:jcam.0000030033.26053.40
- By:
- Publication type:
- Article
On decomposition of A-continuity.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 4, p. 309, doi. 10.1007/s10474-006-0025-9
- By:
- Publication type:
- Article
On centralizers of standard operator algebras and semisimple H*-algebras.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 217, doi. 10.1007/s10474-006-0017-9
- By:
- Publication type:
- Article
On mappings preserving pentagons.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 261, doi. 10.1007/s10474-006-0013-0
- By:
- Publication type:
- Article
A note on sequence-covering mappings.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 3, p. 187, doi. 10.1007/s10474-005-0189-8
- By:
- Publication type:
- Article
NOTES ON CERTAIN QUOTIENT IMAGES OF PARACOMPACT LOCALLY COMPACT SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 301
- By:
- Publication type:
- Article
Existence results for systems of strong implicit vector variational inequalities.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 265, doi. 10.1023/B:AMHU.0000028828.52601.9e
- By:
- Publication type:
- Article
On extremal point distributions in the Euclidean plane.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 311, doi. 10.1023/A:1022838328562
- By:
- Publication type:
- Article
On the convergence of the Ishikawa iterates associated with a pair of multi-valued mappings.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 1, doi. 10.1023/A:1022892918567
- By:
- Publication type:
- Article
Trace optimization and eigenproblems in dimension reduction methods.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 565, doi. 10.1002/nla.743
- By:
- Publication type:
- Article
Condition number bounds and mesh quality.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 5, p. 855
- By:
- Publication type:
- Article
Properties of discrete Chebyshev collocation differential operators in curvilinear geometries.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 8, p. 701, doi. 10.1002/nla.594
- By:
- Publication type:
- Article
Variational principles in grid generation and geometric modelling: theoretical justifications and open problems.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 5/6, p. 535, doi. 10.1002/nla.363
- By:
- Publication type:
- Article
Maximum norm optimization of quasi-isometric mappings.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 493, doi. 10.1002/nla.301
- By:
- Publication type:
- Article
Distortion measure of trilinear mapping. Application to 3-D grid generation.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 511, doi. 10.1002/nla.302
- By:
- Publication type:
- Article
Barrier variational generation of quasi-isometric grids.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 5, p. 329, doi. 10.1002/nla.243
- By:
- Publication type:
- Article
A nonconforming domain decomposition approximation for the Helmholtz screen problem with hypersingular operator.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 125, doi. 10.1002/num.22077
- By:
- Publication type:
- Article
Contact states recognition in robotic part mating based on support vector machines.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 59, n. 1-4, p. 377, doi. 10.1007/s00170-011-3501-5
- By:
- Publication type:
- Article
A new method for classification and parametric representation of freeform surface feature.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 57, n. 1-4, p. 271, doi. 10.1007/s00170-011-3271-0
- By:
- Publication type:
- Article
A progressive mapping method for classifying the discharging states in micro-electrical discharge machining.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 56, n. 1-4, p. 197, doi. 10.1007/s00170-011-3175-z
- By:
- Publication type:
- Article
Quality assurance model in mechanical assembly.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 51, n. 9-12, p. 1121, doi. 10.1007/s00170-010-2679-2
- By:
- Publication type:
- Article
Knowledge discovery in databases for determining formulation in topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 2, p. 595, doi. 10.1007/s00158-018-2086-0
- By:
- Publication type:
- Article
The use of direct inverse maps to solve material identification problems: pitfalls and solutions.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 2, p. 613, doi. 10.1007/s00158-016-1515-1
- By:
- Publication type:
- Article
Filtering structures out of ground structures - a discrete filtering tool for structural design optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 1, p. 95, doi. 10.1007/s00158-015-1390-1
- By:
- Publication type:
- Article
Erratum to: A flow topology optimization method for steady state flow using transient information of flow field solved by lattice Boltzmann method.
- Published in:
- 2016
- By:
- Publication type:
- Erratum
A Note on Group Choosability of Graphs with Girth at least 4.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 269, doi. 10.1007/s00373-010-0971-4
- By:
- Publication type:
- Article
Looseness of Plane Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 73, doi. 10.1007/s00373-010-0961-6
- By:
- Publication type:
- Article
A Spanning Tree with High Degree Vertices.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 591, doi. 10.1007/s00373-010-0933-x
- By:
- Publication type:
- Article
20 Years of Negami’s Planar Cover Conjecture.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 525, doi. 10.1007/s00373-010-0934-9
- By:
- Publication type:
- Article
Non-orientable Regular Maps of a Given Type over Linear Fractional Groups.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 597, doi. 10.1007/s00373-010-0935-8
- By:
- Publication type:
- Article
Total Restrained Domination in Cubic Graphs.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 3, p. 341, doi. 10.1007/s00373-009-0854-8
- By:
- Publication type:
- Article
On the 7 Total Colorability of Planar Graphs with Maximum Degree 6 and without 4-cycles.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 3, p. 401, doi. 10.1007/s00373-009-0843-y
- By:
- Publication type:
- Article
An Ore-type analogue of the Sauer-Spencer Theorem.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 419, doi. 10.1007/s00373-007-0732-1
- By:
- Publication type:
- Article
On the Achromatic Index of for a Prime q.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 2, p. 191, doi. 10.1007/s00373-004-0550-7
- By:
- Publication type:
- Article